副教授
当前位置: 首页 > 师资队伍 > 副教授 > 正文
  • 姓名:曹毅
  • 性别:男
  • 职称:副教授
  • 职务:
  • E-mail:
  • 工作室:
性别 职称 副教授
职务 邮箱
工作室

基本情况

曹毅,学历博士,2010年毕业于西安交通大学。数学与统计学院副教授,硕士研究生导师。

研究方向:偏微分方程理论、反应扩散方程理论。在《中国科学》《数学年刊》《Discrete Contin. Dyn. Syst. 》《Math. Comput. Modelling》《Applied mathematics a journal of chinese university》等国内外期刊发表研究论文10余篇。

代表性学术论文

  • (1) Yi Cao, Jianhua Wu, Lihe Wang. Fundamental solutions of a class of homogeneous integro differential elliptic equations. Discrete Contin. Dynami. Systems, 2019, 39 (3) : 1237-1256

  • (2) 曹毅,李东升,二阶椭圆与抛物方程的偏Schauder估计,中国科学:数学,2018(1):15-30

  • (3) Song jiaxin, Cao yi*,The differentiability of solutions for elliptic equations which degenerate on part of the boundary of a convex domain, Applied mathematics a journal of chinese university,2018,38(4):421-435

  • (4) Song jiaxin, Cao yi*, The differentiability of solutions for elliptic equations which degenerate on part of the boundary of a convex domain, Applied mathematics a journal of chinese university,2018  421-435

  • (5) Xiaotao Huang, Yi Cao*, Critical exponents and Pohozhaev identities of some partial differential equations, Math. Comput. Model., 2013, 57: 1426-1435

  • (6) Yi Cao, Dongsheng Li, Lihe Wang, A priori estimates for classical solutions of fully nonlinear elliptic equations, Sci. China Math., 2011, 54(3): 457-462

教育科研项

  • 主持国家自然科学基金1项。

讲授课程

  • 高数(一),高数(二),文科高数,常微分方程,偏微分方程,非线性椭圆方程,sobolev空间




上一条:董宁 下一条:畅大为

关闭